Alert archive / Puerto Rico / High Surf Advisories in 2012
High Surf Advisory 9, NWS JSJ
NWS JSJ issued this high surf advisory at Apr 4, 2012, 2:49 PM CDT. It took effect at Apr 4, 2012, 9:00 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 2:49 PM CDT (19:49 UTC)
- In effect from
- Apr 4, 2012, 9:00 PM CDT
- Expired
- Apr 6, 2012, 5:00 PM CDT
- In force
- 44 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
170
WHCA42 TJSJ 041949
CFWSJU
URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
349 PM AST WED APR 4 2012
...ROUGH SURF CONDITIONS EXPECTED TONIGHT THROUGH FRIDAY...
.NORTH SWELLS WILL START ARRIVING AT OUR ATLANTIC COASTLINE
TONIGHT AND INCREASE IN HEIGHT THROUGH THURSDAY. THIS WILL RESULT IN
SIGNIFICANT BREAKING WAVE ACTION ON ATLANTIC BEACHES.
PRZ001-002-005-008-010-012-VIZ001-050400-
/O.NEW.TJSJ.SU.Y.0009.120405T0200Z-120406T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
349 PM AST WED APR 4 2012
...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
AST FRIDAY...
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM AST
FRIDAY.
* WAVES AND SURF: NORTH SWELLS 6 TO 8 FEET WITH BREAKING WAVES OF
10 TO 14 FEET.
* TIMING: LATE TONIGHT THROUGH THURSDAY.
* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND
MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE AND LOCALIZED
BEACH EROSION POSSIBLE.
HERE ARE SOME OF HIGH TIDES AT SELECTED LOCATIONS:
AGUADILLA: 7:55 AM THU AT 1.2 FEET
8:26 PM THU AT 1.4 FEET
ARECIBO: 7:55 AM THU AT 1.4 FEET
8:33 PM THU AT 1.7 FEET
SAN JUAN: 8:28 AM THU AT 1.3 FEET
9:08 PM THU AT 1.6 FEET
FAJARDO: 8:18 AM THU AT 1.2 FEET
8:58 PM THU AT 1.6 FEET
CULEBRA: 8:04 AM THU AT 0.8 FEET
8:54 PM THU AT 1.0 FEET
MAGENS BAY: 8:06 AM THU AT 0.7 FEET
9:10 PM THU AT 1.0 FEET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
&&
$$
HTTP://WWW.WEATHER.GOV/SANJUAN6 follow-up statements
085
WHCA42 TJSJ 050121
CFWSJU
URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
921 PM AST WED APR 4 2012
...ROUGH SURF CONDITIONS EXPECTED OVERNIGHT THROUGH FRIDAY...
.NORTH SWELLS WILL CONTINUE TO BUILD AT THE ATLANTIC COASTLINE
OVERNIGHT AND INCREASE IN HEIGHT THROUGH THURSDAY. THIS WILL
RESULT IN SIGNIFICANT BREAKING WAVE ACTION ON ATLANTIC BEACHES.
PRZ001-002-005-008-010-012-VIZ001-050930-
/O.CON.TJSJ.SU.Y.0009.120405T0200Z-120406T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
921 PM AST WED APR 4 2012
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...
A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY.
* WAVES AND SURF: NORTH SWELLS 6 TO 8 FEET WITH BREAKING WAVES
OF 10 TO 14 FEET.
* TIMING: LATE TONIGHT THROUGH THURSDAY.
* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND
MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE AND
LOCALIZED BEACH EROSION POSSIBLE.
HERE ARE SOME OF HIGH TIDES AT SELECTED LOCATIONS:
AGUADILLA: 7:55 AM THU AT 1.2 FEET
8:26 PM THU AT 1.4 FEET
ARECIBO: 7:55 AM THU AT 1.4 FEET
8:33 PM THU AT 1.7 FEET
SAN JUAN: 8:28 AM THU AT 1.3 FEET
9:08 PM THU AT 1.6 FEET
FAJARDO: 8:18 AM THU AT 1.2 FEET
8:58 PM THU AT 1.6 FEET
CULEBRA: 8:04 AM THU AT 0.8 FEET
8:54 PM THU AT 1.0 FEET
MAGENS BAY: 8:06 AM THU AT 0.7 FEET
9:10 PM THU AT 1.0 FEET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
&&
$$
HTTP://WWW.WEATHER.GOV/SANJUAN634
WHCA42 TJSJ 050841
CFWSJU
URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
441 AM AST THU APR 5 2012
...ROUGH SURF CONDITIONS EXPECTED TO CONTINUE THROUGH FRIDAY...
.NORTH SWELLS WILL CONTINUE TO BUILD AT THE ATLANTIC COASTLINE
AND INCREASING IN HEIGHT THROUGHOUT THE DAY. THIS WILL RESULT IN
SIGNIFICANT BREAKING WAVE ACTION ON ATLANTIC BEACHES.
PRZ001-002-005-008-010-012-VIZ001-052130-
/O.CON.TJSJ.SU.Y.0009.000000T0000Z-120406T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
441 AM AST THU APR 5 2012
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...
A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY.
* WAVES AND SURF: NORTH SWELLS 6 TO 9 FEET WITH BREAKING WAVES OF
10 TO 14 FEET.
* TIMING: TODAY THROUGH FRIDAY AFTERNOON.
* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND
MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE AND
LOCALIZED BEACH EROSION POSSIBLE.
HERE ARE SOME OF HIGH TIDES AT SELECTED LOCATIONS:
AGUADILLA: 7:55 AM THU AT 1.2 FEET
8:26 PM THU AT 1.4 FEET
ARECIBO: 7:55 AM THU AT 1.4 FEET
8:33 PM THU AT 1.7 FEET
SAN JUAN: 8:28 AM THU AT 1.3 FEET
9:08 PM THU AT 1.6 FEET
FAJARDO: 8:18 AM THU AT 1.2 FEET
8:58 PM THU AT 1.6 FEET
CULEBRA: 8:04 AM THU AT 0.8 FEET
8:54 PM THU AT 1.0 FEET
MAGENS BAY:8:06 AM THU AT 0.7 FEET
9:10 PM THU AT 1.0 FEET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
&&
$$
HTTP://WWW.WEATHER.GOV/SANJUAN368 WHCA42 TJSJ 051526 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1126 AM AST THU APR 5 2012 ...ROUGH SURF CONDITIONS EXPECTED TO CONTINUE THROUGH FRIDAY... .NORTH SWELLS WILL CONTINUE TO IMPACT THE NORTHWEST THROUGH NORTH FACING COASTLINE THROUGHOUT THE DAY AND AT LEAST UNTIL FRIDAY. THIS WILL RESULT IN DANGEROUS SURF CONDITIONS AND SIGNIFICANT BREAKING WAVE ACTION ALONG ATLANTIC BEACHES. PRZ001-002-005-008-010-012-VIZ001-052330- /O.CON.TJSJ.SU.Y.0009.000000T0000Z-120406T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 1126 AM AST THU APR 5 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY. * WAVES AND SURF: NORTH SWELLS 6 TO 9 FEET WITH BREAKING WAVES OF 10 TO 14 FEET. * TIMING: TODAY THROUGH FRIDAY AFTERNOON. * IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE AND LOCALIZED BEACH EROSION POSSIBLE. HERE ARE SOME OF HIGH TIDES AT SELECTED LOCATIONS: AGUADILLA: 8:26 PM THU AT 1.4 FEET ARECIBO: 8:33 PM THU AT 1.7 FEET SAN JUAN: 9:08 PM THU AT 1.6 FEET FAJARDO: 8:58 PM THU AT 1.6 FEET CULEBRA: 8:54 PM THU AT 1.0 FEET MAGENS BAY: 9:10 PM THU AT 1.0 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
000
WHCA42 TJSJ 052316
CFWSJU
URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
716 PM AST THU APR 5 2012
...ROUGH SURF CONDITIONS EXPECTED TO CONTINUE THROUGH FRIDAY...
.NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTLINE
THROUGH FRIDAY. THIS WILL CONTINUE TO RESULT IN DANGEROUS SURF
CONDITIONS AND SIGNIFICANT BREAKING WAVE ACTION ALONG ATLANTIC
BEACHES.
PRZ001-002-005-008-010-012-VIZ001-060730-
/O.CON.TJSJ.SU.Y.0009.000000T0000Z-120406T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
716 PM AST THU APR 5 2012
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...
A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY.
* WAVES AND SURF: NORTH SWELLS 6 TO 9 FEET WITH BREAKING WAVES
OF 10 TO 14 FEET.
* TIMING: TODAY THROUGH FRIDAY AFTERNOON.
* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND
MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE AND
LOCALIZED BEACH EROSION POSSIBLE.
HERE ARE SOME OF HIGH TIDES AT SELECTED LOCATIONS:
AGUADILLA: 8:26 PM THU AT 1.4 FEET
8:39 AM FRI AT 1.1 FEET
ARECIBO: 8:33 PM THU AT 1.7 FEET
8:37 AM FRI AT 1.4 FEET
SAN JUAN: 9:08 PM THU AT 1.6 FEET
9:14 AM FRI AT 1.2 FEET
FAJARDO: 8:58 PM THU AT 1.6 FEET
9:04 AM FRI AT 1.2 FEET
CULEBRA: 8:54 PM THU AT 1.0 FEET
8:46 AM FRI AT 0.7 FEET
MAGENS BAY: 9:10 PM THU AT 1.0 FEET
8:29 AM FRI AT 0.5 FEET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
&&
$$
HTTP://WWW.WEATHER.GOV/SANJUAN931 WHCA42 TJSJ 060720 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 320 AM AST FRI APR 6 2012 ...ROUGH SURF CONDITIONS EXPECTED TO CONTINUE THROUGH THIS EVENING... .NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTLINE THROUGH THIS EVENING. THIS WILL CONTINUE TO RESULT IN DANGEROUS SURF CONDITIONS AND SIGNIFICANT BREAKING WAVE ACTION ALONG ATLANTIC BEACHES. PRZ001-002-005-008-010-012-VIZ001-062200- /O.CON.TJSJ.SU.Y.0009.000000T0000Z-120406T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 320 AM AST FRI APR 6 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WAVES AND SURF: NORTH SWELLS 6 TO 8 FEET WITH BREAKING WAVES OF 10 TO 13 FEET. * TIMING: THROUGH THIS EVENING. * IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE AND LOCALIZED BEACH EROSION POSSIBLE. HERE ARE SOME OF HIGH TIDES AT SELECTED LOCATIONS: AGUADILLA: 8:39 AM THIS MORNING AT 1.1 FEET ARECIBO: 8:37 AM THIS MORNING AT 1.4 FEET SAN JUAN: 9:14 AM THIS MORNING AT 1.2 FEET FAJARDO: 9:04 AM THIS MORNING AT 1.2 FEET CULEBRA: 8:46 AM THIS MORNING AT 0.7 FEET MAGENS BAY: 8:29 AM THIS MORNING AT 0.5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
452 WHCA42 TJSJ 062159 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 559 PM AST FRI APR 6 2012 ...BREAKING WAVES NOW BELOW 10 FEET... .NORTHERLY SWELL IS SUBSIDING AND THE BREAKING WAVE ACTION NO LONGER MEETS HIGH SURF CRITERIA. PRZ001-002-005-008-010-012-VIZ001-062300- /O.EXP.TJSJ.SU.Y.0009.000000T0000Z-120406T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 559 PM AST FRI APR 6 2012 ...HIGH SURF ADVISORY WILL EXPIRE AT 6 PM AST THIS EVENING... LOCAL NEARSHORE BUOYS ARE NOW SHOWING SEAS OF 5.9 FEET IN SAN JUAN AND 4.9 FEET IN RINCON WITH A PERIOD OF 13 SECONDS. THEREFORE...SURF CONDITIONS ARE NO LONGER EXPECTED ALONG THE NORTH COAST OF PUERTO RICO AND THE NORTHERN U.S. VIRGIN ISLANDS. $$ HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Apr 4, 1:41 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 4, 1:41 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
241 PM AST WED APR 4 2012
.SYNOPSIS...THE REMNANTS OF AN OLD FRONTAL BOUNDARY ARE EXPECTED
TO STALL ACROSS THE FORECAST AREA THROUGH TONIGHT. A SHORT WAVE
TROUGH WILL AFFECT THE REGION THURSDAY AFTERNOON. ANOTHER FRONTAL
BOUNDARY IS EXPECTED ON MONDAY.
&&
.DISCUSSION...THE REMNANTS OF AN OLD FRONTAL BOUNDARY ARE EXPECTED TO
STALL ACROSS THE FORECAST AREA THROUGH TONIGHT. MOISTURE WILL CONTINUE
TO POOL ACROSS THE LOCAL ISLANDS...WITH HIGHEST VALUES OVER THE MONA
PASSAGE AS A RESULT OF CONFLUENCE AHEAD OF AFOREMENTIONED BOUNDARY.
THEREFORE...CONTINUE TO EXPECT INTERVALS OF CLOUDINESS AND A FEW
SHOWERS ACROSS THE CORDILLERA CENTRAL AS WELL AS THE NORTHERN SLOPES
OF PUERTO RICO TODAY AND TONIGHT. WIDESPREAD RAINFALL IS NOT EXPECTED
AT THIS TIME.
POLAR TROUGH NORTH OF THE AREA WILL CONTINUE TO MOVE INTO THE CENTRAL
ATLANTIC AS A SUBEQUATORIAL RIDGE BUILDS. HOWEVER...A RAPID EROSION OF
UPPER RIDGE PATTERN IS EXPECTED THROUGH THURSDAY AFTERNOON AS SHORT
WAVE PROPAGATES ACROSS THE AREA. THIS FEATURE WILL INTERACT WITH
AVAILABLE MOISTURE AND LOCAL EFFECTS TO PRODUCE CLOUDINESS AND SHOWERS
ACROSS PORTIONS OF THE LOCAL ISLANDS TOMORROW. UNDER THE PREVAILING
WIND FLOW...EXPECT PASSING SHOWERS ACROSS THE NORTH AND EAST COASTAL
SECTIONS OF THE LOCAL ISLANDS...FOLLOWED BY AFTERNOON CONVECTION
FOCUSED ACROSS THE WESTERN INTERIOR AND NORTHEAST PORTIONS OF PUERTO
RICO. IN GENERAL...A FAIR WEATHER PATTERN IS EXPECTED TO PREVAIL DURING
THE WEEKEND...BUT SHOWERS AND ISOLATED THUNDERSTORMS CANT BE RULE OUT
DURING THE AFTERNOON HOURS ACROSS THE CORDILLERA CENTRAL DUE TO LOCAL
EFFECTS COMBINED WITH DIURNAL HEATING. FOR MONDAY...ANOTHER FRONTAL
BOUNDARY IS FORECAST TO APPROACH THE REGION FROM THE NORTHWEST.
&&
.AVIATION...TAF SITES WILL BE VFR NEXT 24 HOURS EXCEPT BRIEF CIGS
MAY CAUSE MVFR. MOST SHRA THIS AFTERNOON WILL BE INLAND PR WITH A
FEW MTN OBSCURATIONS. WINDS ALOFT VRB 15 KT OR LESS SFC TO FL150.
&&
.MARINE...LONG PERIOD NORTHERLY SWELLS WILL BEGIN TO INVADE THE
LOCAL ATLANTIC WATERS AND ALL PASSAGES TONIGHT. THIS WILL CREATE
HAZARDOUS MARINE CONDITIONS ACROSS THE REGIONAL WATERS. HIGH SURF
CONDITIONS LIKELY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 83 73 85 73 / 10 30 30 20
STT 84 75 85 75 / 10 30 30 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 3 AM THURSDAY TO 3 PM AST FRIDAY FOR
ANEGADA PASSAGE SOUTHWARD TO 17N-COASTAL WATERS OF SOUTHERN
USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY FROM 3 AM THURSDAY TO 9 AM AST FRIDAY FOR
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-COASTAL
WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-MONA PASSAGE
SOUTHWARD TO 17N.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 PM AST FRIDAY
FOR ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 PM AST FRIDAY
FOR COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM.
&&
54/23Hazardous weather outlook, Apr 4, 6:05 AM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 705 AM AST WED APR 4 2012 AMZ710>745-PRZ001>013-051115- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 705 AM AST WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LONG PERIOD NORTHERLY SWELLS WILL BEGIN TO INVADE THE LOCAL OFFSHORE ATLANTIC WATERS LATER THIS AFTERNOON THROUGH TONIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LONG PERIOD NORTHERLY SWELLS WILL CONTINUE TO SPREAD AND AFFECT THE REMAINDER OF THE ATLANTIC AND CARIBBEAN PASSAGES THROUGH FRIDAY. THESE SWELLS WILL LEAD TO HAZARDOUS MARINE CONDITIONS. AS A RESULT...A HIGH SURF ADVISORIES WILL LIKELY BE REQUIRED ON THURSDAY. SMALL CRAFT ADVISORIES CONTINUE IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. AMZ715-725-VIZ001-002-051115- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 705 AM AST WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LONG PERIOD NORTHERLY SWELLS WILL BEGIN TO INVADE THE LOCAL OFFSHORE ATLANTIC WATERS LATER THIS AFTERNOON THROUGH TONIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LONG PERIOD NORTHERLY SWELLS WILL CONTINUE TO SPREAD AND AFFECT THE REMAINDER OF THE ATLANTIC AND CARIBBEAN PASSAGES THROUGH FRIDAY. THESE SWELLS WILL LEAD TO HAZARDOUS MARINE CONDITIONS. AS A RESULT...A HIGH SURF ADVISORIES WILL LIKELY BE REQUIRED ON THURSDAY. SMALL CRAFT ADVISORIES CONTINUE IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.
Nearby
High Surf Advisories in Puerto Rico, 2012High Surf Advisories in U.S. Virgin Islands, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.